# SDR IPXA11168763

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULB ON OVERHEAD PANEL INOPERATIVE. (DISARM LIGHT)  R & R DISARM LIGHT ILLUMINATED PUSH BUTTON SWITCH WITH A SERVICEABLE P/B SWITCH IAW ESPM 20 45 11, FIG 005 & TESTED IAW AMM 33 51 00 05, PARA 1C2 (A,B,E,G). OPS CHECKED NORMAL,
